| Catalog Number |
ADM04008008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
02/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure three in.Pact admiral dcb were used, two to the treat the left popliteal and one to treat the right popliteal.Dissection was reported during the procedure but no stenting was carried out.Approximately 7 months post procedure patient suffered left popliteal artery stenosis.Cyanosis of left foot was confirmed by angio.Event was treated with pta of target lesion.Investigator assessed the event as possibly related to the index device, and not related to the procedure or paclitaxel.